# SDR IPXA2025070344542

- Difficulty date: June 21, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N607UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64265
- Aircraft time: 30,699 hours, 4,406 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771379
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  STRINGER CRACKED,  AFT SIDE OF BS 1960, S40L. . ACCOMPLISHED REPAIR IAW EO-94437-REQ 1, REV 1,  EGAT EI  F2025A53M-1389, REV 1, SRM 53-60-03-2R-9 , AND EGAT WORK SHEET 50463 2.
